# SDR SWAA2023012093390

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 70,371 hours, 41,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS REAR SERVICE DOOR SLIDE APPEARS TO BE COMING OUT OF BOX.   INSPECTED AFT SLIDE ON SERVICE DOOR NO DEFECTS FOUND IAW SIP.
